# SDR SWIA200515240

- Difficulty date: July 1, 2005
- Submitted: July 8, 2005
- Operation: Air carrier
- Aircraft: N565SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120340
- Aircraft time: 15,416 hours, 22,866 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS WILL NOT TURN OFF.  INSTALLED NEW K0201 RELAY.  OPERATIONAL CHECK GOOD.
